Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
I am sorry to hear you are concerned about your Labrador. My name is***** am a veterinarian with 30 years experience. How long has she been taking these medications? Tramadol or prednisone could affect her this way.
Promethazine can have sedative qualities especially if given with a drug like tramadol that can also act as a sedative. Is it being given for vomiting? How much does she weigh? The dose for an average Labrador weighing 65 pounds would be 6 to 15 mg.
where is the slow growing lymphoma located, is it GI, peripheral nodes?
Have you consulted with an oncologist, or considered chemotherapy? It does sound like the confusion could be from the tramadol and/or the promethazine. If the promethazine is for nausea and vomiting, you might try maropitant, or even famotidine.
I would consider putting her down if she is not eating well. If she still has an appetite, she may yet have some good days to come.
Then I would stop the promethazine, and try famotidine. If she is 65 pounds, I would give 10 to 20 mg up to twice daily. If that does not help, I would ask your veterinarian for the maropitant.
Let me know how she is doing and what other questions you have. Kindly consider rating my answer; you can still get back to me with questions and updates after rating.
Did you leave the conversation? Can I help with anything else?
Professional to professional, may I ask why you're not getting back to me? Can I help with or answer anything else?